MAUDE Adverse Event Report: LAKE REGION MEDICAL ENROUTE .014" GUIDEWIRE

LAKE REGION MEDICAL ENROUTE .014" GUIDEWIRE
Catalog Number SR-014-GW
Medical Device Problem Code Difficult to Advance (2920)
Health Effect - Clinical Code Vascular Dissection (3160)
Date of Event 01/10/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Complaint investigation underway and will be attached to this report.
 
Event or Problem Description
It was reported that during a transcarotid artery revascularization (tcar) procedure, the enroute 014 guidewire looped when exiting the arterial sheath and caused a dissection.Imaging revealed the dissection at the sheath tip.The physician used another enroute 014 guidewire to complete the procedure and an additional stent was placed to address the dissection.
 
Additional Manufacturer Narrative
Complaint investigation is completed.
 
Event or Problem Description

Brand Name
ENROUTE .014" GUIDEWIRE
Common Device Name
ENROUTE .014" GUIDEWIRE
Manufacturer (Section D)
LAKE REGION MEDICAL
parkmore west business park
galway, H91 C K22
EI  H91 CK22
Manufacturer (Section G)
LAKE REGION MEDICAL
parkmore west business park
galway, H91 C K22
EI   H91 CK22
Manufacturer Contact
jaseem saqib
parkmore west business park
galway, H91 C-K22
EI   H91 CK22
MDR Report Key21353570
Report Number3006010712-2025-00009
Device Sequence Number9003245
Product Code DQX
UDI-Device Identifier00811311020546
UDI-Public(01)00811311020546(17)270930(10)8639846
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K160643
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Remedial Action Other
Type of Report Initial,Followup
Report Date (Section B) 02/18/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberSR-014-GW
Device Lot Number8639846
Was Device Available for Evaluation? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 02/01/2025
Supplement Date Received by Manufacturer02/01/2025
Initial Report FDA Received Date02/11/2025
Supplement Report FDA Received Date02/18/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/22/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown